The bounded model for hyperbolic 3-space and a quaternionic uniformization theorem.
Mathematica Scandinavica, Tome 54 (1984), pp. 5-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1984__54_166874,
author = {William Abikoff},
title = {The bounded model for hyperbolic 3-space and a quaternionic uniformization theorem.},
journal = {Mathematica Scandinavica},
pages = {5--16},
year = {1984},
volume = {54},
zbl = {0555.30031},
url = {http://geodesic.mathdoc.fr/item/MS2_1984__54_166874/}
}
William Abikoff. The bounded model for hyperbolic 3-space and a quaternionic uniformization theorem.. Mathematica Scandinavica, Tome 54 (1984), pp. 5-16. http://geodesic.mathdoc.fr/item/MS2_1984__54_166874/